# SDR 250TR0018

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,553 hours, 25,783 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 2591092904
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S ADI JUMPS & TURNS.  REPLACED F/O'S ADI.  OPERATIONAL TEST NORMAL PER MM 34-22-0.
